# SDR HNAA9691446

- Difficulty date: July 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- Engine: Pwa PW120A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Nr 1
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A, E

## Discrepancy

FLT 3088 - MIA-TPA - DURING CLIMB-OUT, NR 1 ENGINE TORQUE, FUEL FLOW, AND OIL PRESSURE INDICATION WAS ZERO.  SHUT DOWN THE ENGINE IAW EMERGENCY SHUTDOWN CHECK LIST.  THE AIRCRAFT TURNED BACK TO MIA AND LANDED WITHOUT INCIDENT.  REMOVED AND REPLACED THE NR 1 ENGINE.  (M)
